# SDR SWIA202054873

- Difficulty date: November 16, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLIP AT FS 333, STGR 24R.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED CLIP AT FS 333, STGR 24R, REF CRJ900 SRM.
